# SDR C2XA00IA160

- Difficulty date: June 16, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5368953400402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLOORBEAM SUPPORT AT FRAME 39 RIGHT WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SUPPORT IAW ATR42-329 SRM 51-25-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
